# SDR GTIA2020011134931

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 43,574 hours, 23,101 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME / ODOR ON FINAL APPROACH MUSTY / MILDEW SMELL. PACK 1 & ENG BLEED 1 OFF AND SMELL DISSIPATES WITHIN 20 SEC. ODOR IN COCKPIT ONLY-PERFORMED TSM 05-50-00-810-831-A FOUND PACK 1 & ENG 1 BLEED REF TSM 05-50-00-991-01601-00-A. OPS CHECK OF PACK 1 & ENG 1 IAW AMM 21-51-00 & 71-00-00. NO DEFECTS NOTED T THIS TIME. A/C OK FOR CONTINUED SERVICE
